Friday, March 25, 2011

I hope it's just a bug

I went to the doctor on Wednesday and got two new medications.  I didn't start either medication until Thursday.  I ate lunch on Thursday and didn't really like the taste of my meal - the fish was very fishy. 

I took both of the medications - one at 7am and the other around 1pm.  I was visiting the bathroom a lot all evening.  By 2am I was nauseous and feeling quite poorly.  I originally went to bed in our bed, but when the nausea started I went to the guest room. 

24 hours later - I've felt really fragile all day today.  Thankfully I haven't been running to the bathroom and I never threw up but my whole body is not happy.  I took my new meds again today as I didn't feel any relief in my symptoms and thought if it was drug related they would have certainly subsided as the medication wore off.  

I'm thinking that this is food related or I've got a stomach flu of some kind. 

Unfortunately I haven't been able to read or really do anything today.  It would have been nice to be able to catch up on my blog reading.  I'm a week behind in a lot of cases.  I just can't focus for more than a few minutes.  It feels like I've been working on this message for hours now. 

I'm crossing my fingers that I feel better in the morning.  I've been invited to a going away party/bbq for some transplant friends who are headed home.  No sick people are allowed around the newly transplanted and if I feel even slightly sick, I can't go.  I really expected to feel better by now. 

Tomorrow I'm going to stop taking one of the medications if I don't feel better.  All of my symptoms are possible side effects, but I didn't think it was possible to get so many side effects at once, so that's why I doubt it's that. 

I'm just going to change one thing at a time I guess and really hope that it's just a touch of a stomach bug.

Kristin

UPDATE: It's not a bug. It's one of my medications. I went on an internet search this morning for side effects and found the exact description of what I'm feeling on a discussion thread. Dozens of people talked about the same thing. I'm glad to know I'm not sick, but I was kind of hoping I'd get over this feeling quickly. Looks like my body needs to adjust to the medication. (It's a medication for low thyroid)

6 comments:

Keetha Broyles said...

I hope you get feeling better soon - - - first for YOUR sake, feeling like that isn't fun at all- - - second for OUR SAKES, we miss you in blog land!

mub said...

Oh I hope you adjust quickly to the medicine. I hate thyroid problems... bah!

lisleman said...

sounds like a pretty nasty side effect. Maybe the doctor could recommend a lower dosage. all the best

Mrs4444 said...

Well, that stinks! I hope you are much better today and that you are back to yourself soon!

Debby@Just Breathe said...

So sorry you haven't been feeling well. So you still need to take the medication and hope that it adjusts? That's not fun at all.

Lisa said...

I am sorry. Hope you are feeling better now.